# SDR VNAA2023103011102

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,247 hours, 17,976 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT / INTERROGATED MDC AND FOUND FAULT CODES FOR PAX DOOR SENSORS PX101 AND PX107. FOUND CIRCUIT BREAKERS R8 AND R9 ON CBP2 (DOOR IND 1 AND DOOR IND 2) TO BE POPPED. INVESTIGATED AND FOUND THAT PX101 AND PX107 SHARE POWER GOING THROUGH SPLICE SP528 PER CRJ900 WDM 52-70-02. WHILE ATTEMPTING TO DE-PIN THE SPLICE, FOUND WIRE FOR PX107 TO BE BROKEN AND PULLED OUT OF THE SPLICE. SUSPECT THE WIRE CAUSED A SHORT IN THE SPLICE WHICH CAUSED BOTH CIRCUIT BREAKERS TO POP CAUSING PAX DOOR AND AFT CARGO DOOR IND ISSUES. REMOVED AND REPLACED SPLICE SP528 IAW CRJ900 ESPM 20-16-00. ALL OPS CHECKS GOOD IAW CRJ900 AMM 52-11-00-710-801-A01.
